# SDR 04FDEA03349

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 53,592 hours, 17,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NO.  POS PT1  ENT BY: 067708 INFO 24NOV04  16:00  MC1 R.  INSPECTION COMPLIED WITH AT TAP; AWAITING FAA APPROVAL TO UPDATE THE OPS SPEC.  ENT BY: 067708.  RT WING REPAIR RT INBD FLAP LWR SURFACE.  REPAIRED IAW EA 6-5750-81812.
